# SDR SWAA970537

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 1 Start Sw
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE AND ELECTRICAL SMELL IN COCKPIT NEAR NR 1 ENGINE START SWITCH.  INSPECTED AND FOUND NR 1 START SWITCH SHORTED AGAINST STANDBY COMPASS.  REPAIRED 5 WIRES PER BOEING M/M.
